Communications in Mathematical Physics

Nonrelativistic particles and wave equations

Jean-Marc Lévy-Leblond

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 6, Number 4 (1967), 286-311.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840281

Mathematical Reviews number (MathSciNet)
MR1552527

Zentralblatt MATH identifier
0154.46004

Citation

Lévy-Leblond, Jean-Marc. Nonrelativistic particles and wave equations. Comm. Math. Phys. 6 (1967), no. 4, 286--311. https://projecteuclid.org/euclid.cmp/1103840281


Export citation